# SDR AUS20021237

- Difficulty date: October 27, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: HC552H0004003
- Condition: Lightning Strike
- Location: Elevator, Tab St
- Component: Elevator, Tab St
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RH ELEVATOR SERVO TAB DAMAGED BY LIGHTNING STRIKE.
